# SDR ASOA201701061016

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH690361551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORSILL AT LBL 46 FS 732.50 &773.50 HAS 3 SPOTS OF CORROSION. COMPLIED WITH EC/TC EA 40-2016-391. DISCREPANT AREAS WERE BLENDED, PERFORMED NDT TO ENSURE NO PRESENCE OF CRACKS AND RESTORED FINISH.
